advertisement
Question
Posted by: Natalie | 2009-09-16

Triphasil

does this pill alter moods swings, puts one in a very depressed state certain times in the month?
Please advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Oral contraceptives alleviate depression in some women and worsen it in others. Evidence of depression, mood-swings, or feeling “blue” or “numb” while taking hormonal contraceptives is well-known.

If you geel it is becoming a problem, you may consider speaking to your doctor regarding a lower-dose pill, or even a different form of contraception.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement